# SDR SWAA2014120834746

- Difficulty date: November 24, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 75,430 hours, 52,928 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5871449R
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR INBD TAB CONTROL DELAMINATED.  R & R TAB IAW AMM.
